Hi I had Hyluronidase to dissolve Juvederm I had in the lip line of my top lip a year ago. I have notice that the body of my top lip look deflated more then before I had filler in, However the lip line looks distorted and just under the lip line is dents. Also a mm above my lip line still looks stiff although its really soft. I can't work out if Juverderm is still in the lip line or it is swelling from the Hyluronidase which needs time to settle. Had Hyluronidase 10 days ago. Help me please.
I Had Hyluronidase to Dissolve the Juvederm in my Lips, 10 Days Later Lips are Still Swollen, Normal?
Doctor Answers (1)
Hyaluronidase for lips
Hyaluronidase acts almost immediately. In my experience it causes very little, if any swelling after it has been injected. The downside of this substance, is that it may also dissolve your own tissue.
To really determine if your lip is thinner now, before and after photos would be required for comparison.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.